Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft

Posted by Sean on June 8, 1999, at 13:21:08

In reply to Zoloft, posted by Gigi on June 7, 1999, at 19:21:18

> My doctor just decided to put me on Zoloft and I was wondering if anyone could advise of side effects; such as weight gain, insomnia, sweating, etc. Anything anyone can suggest would be greatly appreciated.

I spent a about a year trying to find the right
dose of Zoloft but I just couldn't do it. For
me, the insomnia became problematic and I found
myself getting into some wacky manic spaces. I
also had anorgasmia and could not do creative
work of any depth while on the drug.

All the same, it worked very well for depression
and certainly seems worth a try...





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:7151